# SDR DALA2022090205908

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 130,692 hours, 18,970 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 R/H AFT OVERWING ESCAPE HATCH STEP NOT STOWED, CORRECTIVE ACTION: RESTOWED OVERWING ESCAPE HATCH STEP PER B767 CMM 52-21-11 OK FOR SVC (8915756)
